CSpace
Distribution of positive solutions to Schrodinger systems with linear and nonlinear couplings
Zhang, Xinqiu1; Zhang, Zhitao2,3
2020-03-16
Source PublicationJOURNAL OF FIXED POINT THEORY AND APPLICATIONS
ISSN1661-7738
Volume22Issue:2Pages:21
AbstractIn this paper, we study the existence, nonexistence and uniqueness of positive solutions for the following two Schrodinger systems with linear and nonlinear couplings which arise from Bose-Einstein condensates: {-Delta u + mu u(3) = lambda u + kappa upsilon +beta u upsilon(2) in Omega, -Delta upsilon + mu upsilon(3) = lambda upsilon + kappa u +beta upsilon u(2) in Omega, u, upsilon > 0 in Omega, u = upsilon = 0 on partial derivative Omega, and {-Delta u + lambda u + kappa upsilon = mu u(3) + beta u upsilon(2) in Omega, -Delta upsilon + lambda upsilon + kappa u = mu upsilon(3) + beta upsilon u(2) in Omega, u, upsilon > 0 in Omega, u = upsilon = 0 on partial derivative Omega on the range of lambda and the coupling constants kappa, beta, where Omega is a bounded smooth domain in R-N, N >= 1, lambda , mu > 0. We obtain some interesting positive solutions distribution theorems in the kappa lambda-plane for fixed beta in different ranges. Especially we get some uniqueness results via synchronized solution techniques.
KeywordSchrodinger system linear and nonlinear couplings uniqueness synchronized solution
DOI10.1007/s11784-020-0767-y
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[11771428,11926335] ; National Natural Science Foundation of China[11871302]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000532346200005
PublisherSPRINGER BASEL AG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/51464
Collection中国科学院数学与系统科学研究院
Corresponding AuthorZhang, Xinqiu
Affiliation1.Qufu Normal Univ, Sch Math Sci, Qufu 273165, Shandong, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, HLM, Beijing 100190, Peoples R China
3.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Xinqiu,Zhang, Zhitao. Distribution of positive solutions to Schrodinger systems with linear and nonlinear couplings[J]. JOURNAL OF FIXED POINT THEORY AND APPLICATIONS,2020,22(2):21.
APA Zhang, Xinqiu,&Zhang, Zhitao.(2020).Distribution of positive solutions to Schrodinger systems with linear and nonlinear couplings.JOURNAL OF FIXED POINT THEORY AND APPLICATIONS,22(2),21.
MLA Zhang, Xinqiu,et al."Distribution of positive solutions to Schrodinger systems with linear and nonlinear couplings".JOURNAL OF FIXED POINT THEORY AND APPLICATIONS 22.2(2020):21.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Xinqiu]'s Articles
[Zhang, Zhitao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Xinqiu]'s Articles
[Zhang, Zhitao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Xinqiu]'s Articles
[Zhang, Zhitao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.